# SDR IPXA2019120659725

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,204 hours, 14,512 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - PARTIAL/INTERMITTENT APU FIRE WARNING INDICATION BEGAN AS ONLY APU FIRE HANDLE ILLUMINATED INTRMITTENTLY ON DESCENT FULL APU FIRE WARNING WITH AUDIBLE AND LEVEL 3 ALERT. DISCHARGED BOTH BOTTLES AND FIRE WARNING REMAINED UNCHANGED ANDR/R AUXILIARY POWER CONTROL UNIT IAW AMM 49-05-01-401 IPC 49-04-01-01 ITEM 005J
